Translator Disclaimer
2014 Fourth-Order Compact Difference Schemes for the Riemann-Liouville and Riesz Derivatives
Yuxin Zhang, Hengfei Ding, Jincai Luo
Abstr. Appl. Anal. 2014(SI40): 1-4 (2014). DOI: 10.1155/2014/540692

Abstract

We propose two new compact difference schemes for numerical approximation of the Riemann-Liouville and Riesz derivatives, respectively. It is shown that these formulas have fourth-order convergence order by means of the Fourier transform method. Finally, some numerical examples are implemented to testify the efficiency of the numerical schemes and confirm the convergence orders.

Citation

Download Citation

Yuxin Zhang. Hengfei Ding. Jincai Luo. "Fourth-Order Compact Difference Schemes for the Riemann-Liouville and Riesz Derivatives." Abstr. Appl. Anal. 2014 (SI40) 1 - 4, 2014. https://doi.org/10.1155/2014/540692

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022586
MathSciNet: MR3206799
Digital Object Identifier: 10.1155/2014/540692

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top